MAUDE Adverse Event Report: TRIMED DRILL 1.8, 90MM

TRIMED DRILL 1.8, 90MM
Model Number DRILL-1.8/090
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
A trimed sales rep reported on (b)(6) 2023 that a drill-1.8/090 broke inside a patient's radius.The surgeon decided it would be best to leave the broken piece of the drill in the patient and does not believe it will cause the patient any additional harm or irritation.The trimed sales rep reported that this did not cause a delay in surgery since it was the last hole to be drilled in order to complete the procedure.

Brand Name
DRILL 1.8, 90MM
Common Device Name
DRILL 1.8, 90MM
Manufacturer (Section D)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
6612557406
MDR Report Key16656631
Report Number2031009-2023-00003
Device Sequence Number15263240
Product Code HTW
UDI-Device Identifier00842188109492
UDI-Public00842188109492
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL-1.8/090
Device Catalogue NumberDRILL-1.8/090
Device Lot NumberAC21017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown